It is currently Mon Aug 21, 2017 11:21 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: suboxone w/d and detox
PostPosted: Mon Mar 19, 2012 11:11 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 18, 2012 7:26 pm
Posts: 27
Please is there anyone who is working with a dr. to get off this. Mine wouldn't tell me anything took one of my tablets and said have fun. have to get away from tpis team was forced into their care by fear of death and I don't trust them. Been bullied, told I would cheat and do drugs. Never did. I was sent to them to reduce my demerol levels and get me to my pain pump. What a life saver Prialt is. Non narcotic, feel normal and I have barely can feel my daily migraines. Love to have found hope. Sub wasn't mine or meant to be. I am set up for the w/d we all have to face. Guess we just put it off, never escaped. Sob. When is the safest time to go off? What will give me the least symtoms and duration? It burns coming off this stuff. Can't lay down with out it itching, burning.... AHHHHH.... Want off this crap but think my dr. is trying to keep me paying her as long as possible. No help because we are on suboxone and everyone thinks that mean we are addicts. Hell no. Wouldn't go back forced. To go through this ever ever again. OUCH.. I just went down about 1 mg. 3 days now it is really starting to show darn half life. Now I am coming off of 4 mg 3 times a day. does it worsen as you get closer? I don't understand why the cutting up of pills till they are 1/16 and lower? why postpone this torture. Don't want to get used to it try again. Anyone ever lower 2 Mg. 3Mg? Does it really hurt or just burn like this? What is a good reduction that is tolerable? Please need infor. Can a pharmacist tell me? Sorry a little nutty coming off this stuff. LOL.... Hyper.... Thanks for your time and in advance for help.


Top
 Profile  
 
 Post subject: Burning
PostPosted: Tue Mar 20, 2012 9:28 pm 
Offline
One Month or More
One Month or More

Joined: Thu Mar 01, 2012 9:32 pm
Posts: 38
britianyann,

Sadly I see another person who's left to deal with the BS of suboxone. These physicians have no idea how to deal with stuff, it makes me sick.

I was on 32mg for almost six years. Am at 2.5mg right now and have the leg cramps and emotional upset, along with the burning. I dropped from 3mg that i was on for two weeks.

From what I have learned through research and a helpful physician, I am lucky with that being in the medical field I had connections. It is best to drop by .5 every two weeks or so. Going down past 2mg is the worst. Sub withdraw lingers for quite a while, almost a month, then it is on and off and PAWS is pretty bad too. I am seeing a very special physician this Friday who is one of the best of the best on getting people off sub.

Right now in order to help me with the taper I am on clondine ( a blood pressure medicine that helps with the w/d), baclofen (muscle relaxer) Ativan (for anxiety), phenergan( for nausea and muscle cramps) and celexa (for depression) am also taking a multivitamin and B12 injections every two weeks. It is still a bit tough but seems to help. I have been in severe withdraw before and it scared the shit out of me. It was pretty bad.

The worst with suboxone is the half life, so the worst of the withdraw seems to hit between day 4 and 7, this is what I have seen.

I am willing to share anything I have learned, but the process is not easy. If your doctor will get you on some comfort medications it should help alot, the doctor needs to be understanding, most are not it seems, they have no clue what it is like and like to think of those of sub as bad people, I have found this to be true. I just don't get it.

Good Luck, let me know any questions, I will share what I can to help. I know how hard it is , having someone to relate helps to let you feel you are not alone and not crazy


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group